Sudafed Mucus Relief Triple Action Cold & Flu Tablets help relieve the symptoms of cold and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.
Sudafed Mucus Relief Triple Action Cold & Flu Tablets have been specifically formulated to relieve pain and mucus congestion in the nose and chest, helping you to get you back to your clear-headed self.Relatively new to the Sudafed range, Sudafed Mucus Relief Triple Action Cold & Flu Tablets contain the active ingredients guaifenesin and phenylephrine. Guaifenesin is an expectorant which works by decreasing the thickness of the secretions in the airways and loosens phlegm to make it easier to cough up. Phenylephrine is a decongestant that reduces the feeling of congestion and also reduces the production of mucus, helping to relieve a blocked nose. Sudafed Mucus Relief Triple Action Cold & Flu Tablets also contain paracetamol to relieve pain and help to reduce a temperature.
For oral use only.
Swallow whole with water, do not chew.
Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required.
Do not take more than 8 tablets (4 doses) in any 24 hour period.
Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg.
Suitable for adults and children over the age of 12 years.
Do not exceed the stated dose.
If symptoms persist seek medical consultation.
Contains paracetamol, do not take with other paracetamol-containing medication.
Do not take more than 8 capsules in 24 hours.
Keep out of the reach and sight of young children.
Not suitable for children under the age of 12 years.
Pregnant and breastfeeding women should seek medical consultation before using this medicine.
Do not take after the expiry date shown on the product packaging.